zbMATH — the first resource for mathematics

Pinching theorem for the first eigenvalue on positively curved manifolds. (English) Zbl 0496.53031

53C20 Global Riemannian geometry, including pinching
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
Full Text: DOI EuDML
[1] Gallot, Un théorème de pincement et une estimation sur la première valeur propre du laplacien d’une variété riemannienne. C.R. Acad. Sci. (Paris) t.289, 8 série A 411-444 (1979)
[2] Grove, K., Shiohama, K.: A generalized sphere theorem. Ann. of Math.106, 201-211 (1977) · Zbl 0357.53027 · doi:10.2307/1971164
[3] Li, P., Yau, S.T.: Estimates of eigenvalues of a compact Riemannian manifold. Proc. Sym. Pure Math.36, 205-239 (1980) · Zbl 0441.58014
[4] Lichnerowicz, A.: Geometrie des groupes de transformations. Paris: Dunod 1958 · Zbl 0095.36701
[5] Pinsky, M.: A topological version of Obata’s sphere theorem. J. Differential Geometry14, 369-376 (1979) · Zbl 0461.53025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.